# SDR 95FDEA01108

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727223
- Aircraft serial: 21462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363762
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP LT FLANGE OF NR 3 TRACK LBL 25 STA 740.  THE NR 3 TRACK STA 740 IS OUT OF LIMITS 53-10-1 PG 616.  REPLACED SEAT TRACK PER SRM 53-10-5.
